Alert archive / California / Wind Advisories in 2006

Wind Advisory 8, NWS San Diego, CA

February 6, 20064 counties in California

NWS San Diego, CA issued this wind advisory at Feb 6, 2006, 1:48 PM PST for 4 counties in California. It took effect at Feb 6, 2006, 2:00 PM PST. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2006, 1:48 PM PST (21:48 UTC)
In effect from
Feb 6, 2006, 2:00 PM PST
Expired
Feb 8, 2006, 2:00 PM PST
In force
48 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 9.8 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2006-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2006-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2252 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSGX 062148
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
148 PM PST MON FEB 6 2006

...WIND ADVISORY FOR THE INLAND EMPIRE AND SANTA ANA MOUNTAINS
UNTIL 2 PM TUESDAY...

.OFFSHORE FLOW WILL CONTINUE THIS WEEK...BUT WILL WEAKEN SLIGHTLY
TONIGHT AND TUESDAY.

CAZ048-057-070500-
/O.CAN.KSGX.WI.Y.0007.000000T0000Z-060206T2200Z/
/O.NEW.KSGX.WI.Y.0008.060206T2200Z-060207T2200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
148 PM PST MON FEB 6 2006

...WIND ADVISORY IN EFFECT UNTIL 2 PM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PST TUESDAY. 

AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH
THROUGH TUESDAY MORNING. LOCAL GUSTS TO AROUND 50 MPH WILL BE
POSSIBLE BELOW THE CAJON PASS...AND THROUGH AND BELOW THE CANYONS
OF THE SANTA ANA MOUNTAINS.

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ055-056-058-062300-
/O.CAN.KSGX.WI.Y.0007.000000T0000Z-060206T2200Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
148 PM PST MON FEB 6 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND
ADVISORY. 

$$

MM
8 follow-up statements
000 
WWUS76 KSGX 070458
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
858 PM PST MON FEB 6 2006

...WIND ADVISORY FOR THE INLAND EMPIRE AND SANTA ANA MOUNTAINS
UNTIL 2 PM TUESDAY...

.OFFSHORE FLOW WILL CONTINUE THIS WEEK...BUT WILL WEAKEN SLIGHTLY
TONIGHT AND TUESDAY.

CAZ048-057-071300-
/O.CON.KSGX.WI.Y.0008.000000T0000Z-060207T2200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
858 PM PST MON FEB 6 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST TUESDAY. 

AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH
THROUGH TUESDAY MORNING. LOCAL GUSTS TO AROUND 50 MPH WILL BE
POSSIBLE BELOW THE CAJON PASS...AND THROUGH AND BELOW THE CANYONS
OF THE SANTA ANA MOUNTAINS.

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KSGX 071328
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
528 AM PST TUE FEB 7 2006

...WIND ADVISORY FOR THE INLAND EMPIRE AND SANTA ANA MOUNTAINS
UNTIL 2 PM TUESDAY...

.OFFSHORE FLOW WILL CONTINUE THIS WEEK...BUT WILL WEAKEN SLIGHTLY
TONIGHT AND TUESDAY.

CAZ048-057-072130-
/O.CON.KSGX.WI.Y.0008.000000T0000Z-060207T2200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
528 AM PST TUE FEB 7 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. 

AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH
THROUGH TUESDAY MORNING. LOCAL GUSTS TO AROUND 50 MPH WILL BE
POSSIBLE BELOW THE CAJON PASS...AND THROUGH AND BELOW THE CANYONS
OF THE SANTA ANA MOUNTAINS.

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KSGX 071340 AAA
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
540 AM PST TUE FEB 7 2006


CAZ048-057-072145-
/O.CON.KSGX.WI.Y.0008.000000T0000Z-060207T2200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
540 AM PST TUE FEB 7 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. 

AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH
THIS MORNING. LOCAL GUSTS TO AROUND 50 MPH WILL BE POSSIBLE BELOW
THE CAJON PASS...AND THROUGH AND BELOW THE CANYONS OF THE SANTA
ANA MOUNTAINS.

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MACKECHNIE
000 
WWUS76 KSGX 072131
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
131 PM PST TUE FEB 7 2006

CAZ048-057-080400-
/O.EXT.KSGX.WI.Y.0008.000000T0000Z-060208T2200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
131 PM PST TUE FEB 7 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM PST WEDNESDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 PM PST WEDNESDAY. 

AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH LATE
TONIGHT THROUGH WEDNESDAY MORNING. THE STRONGEST WINDS WITH LOCAL
GUSTS TO 50 MPH WILL BE POSSIBLE BELOW THE CAJON PASS...THROUGH
BANNING PASS...AND THROUGH AND BELOW THE CANYONS OF THE SANTA ANA
MOUNTAINS.

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MM
000 
WWUS76 KSGX 080300
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
700 PM PST TUE FEB 7 2006

CAZ048-057-081200-
/O.CON.KSGX.WI.Y.0008.000000T0000Z-060208T2200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
700 PM PST TUE FEB 7 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST WEDNESDAY. 

AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH LATE
TONIGHT THROUGH WEDNESDAY MORNING. THE STRONGEST WINDS WITH LOCAL
GUSTS TO 50 MPH WILL BE POSSIBLE BELOW THE CAJON PASS...THROUGH
BANNING PASS...AND THROUGH AND BELOW THE CANYONS OF THE SANTA ANA
MOUNTAINS.

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KSGX 081138
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
338 AM PST WED FEB 8 2006

CAZ048-057-081800-
/O.CON.KSGX.WI.Y.0008.000000T0000Z-060208T2200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
338 AM PST WED FEB 8 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. 

AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH LATE
TONIGHT THROUGH WEDNESDAY MORNING. THE STRONGEST WINDS WITH LOCAL
GUSTS TO 50 MPH WILL BE POSSIBLE BELOW THE CAJON PASS...THROUGH
BANNING PASS...AND THROUGH AND BELOW THE CANYONS OF THE SANTA ANA
MOUNTAINS.

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

JAD
000 
WWUS76 KSGX 081715
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
915 AM PST WED FEB 8 2006

CAZ048-057-082200-
/O.CON.KSGX.WI.Y.0008.000000T0000Z-060208T2200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
915 AM PST WED FEB 8 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH THIS
MORNING. THE STRONGEST WINDS WITH LOCAL GUSTS TO 50 MPH WILL BE
POSSIBLE BELOW THE CAJON PASS...THROUGH BANNING PASS...AND THROUGH
AND BELOW THE CANYONS OF THE SANTA ANA MOUNTAINS.

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

HORTON
000 
WWUS76 KSGX 082135
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
135 PM PST WED FEB 8 2006

...WIND ADVISORY WILL EXPIRE AT 2 PM THIS AFTERNOON...

.SANTA ANA WINDS CONTINUE TO SUBSIDE OVER THE AREA. GUSTY WINDS
WILL CONTINUE THROUGH AND BELOW PASSES AND CANYONS THROUGH THE
NIGHT.

CAZ048-057-082245-
/O.EXP.KSGX.WI.Y.0008.000000T0000Z-060208T2200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
135 PM PST WED FEB 8 2006

...WIND ADVISORY WILL EXPIRE AT 2 PM PST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 2 PM PST THIS AFTERNOON. 

$$

HORTON

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Feb 6, 9:00 AM PST, 4 hours 48 minutes earlier.

Area forecast discussion, Feb 6, 9:00 AM PST, 4 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
900 AM PST MON FEB 6 2006

.SYNOPSIS...COASTAL DENSE FOG WILL DECREASE THIS MORNING. HIGH
PRESSURE OVER THE INTERIOR WEST WILL BRING WARM...DRY OFFSHORE FLOW
WITH LOCAL GUSTY NORTHEAST WINDS MUCH OF THIS WEEK. A WEAK UPPER LOW
PRESSURE WILL PASS THROUGH THE REGION WITH PERIODS OF HIGH CLOUDS
DURING THE MIDDLE OF THE WEEK.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

SOME CRAZY WEATHER IS GOING ON OUT THERE. IN ORANGE CO WIND GUSTS
TOUCHED 60 MPH AT FREMONT CANYON AT AROUND 8 AM WHILE DENSE FOG HUNG
ON IN NEWPORT BEACH. THE DENSE FOG HAS BEEN TENACIOUS THE LAST TWO
DAYS BUT WE STILL BELIEVE IT CANNOT SURVIVE THE OFFSHORE FLOW BEYOND
THIS MORNING. HIGH PRESSURE ALOFT WILL KEEP THE FAIR WEATHER GOING
THIS WEEK WITH THE OFFSHORE FLOW EACH MORNING THROUGH THU. THE
STRENGTH OF THE FLOW APPEARS ABOUT THE SAME EACH MORNING AND THE RED
FLAG WARNING IS IN EFFECT THROUGH WED. IT IS ALL GRADIENT DRIVEN SO
AIR WILL POUR THROUGH CANYONS AND PASSES LIKE WATER IN A STREAM. AT
LOWER ELEVATIONS THE AIR WILL COMPRESS AND WARM SO THE MAX TEMPS
WILL APPROACH RECORD LEVELS AS YESTERDAY. AT NIGHT MOST AREAS WILL
GO CALM FOR CHILLY TEMPS BUT THE BREEZY SPOTS WILL STAY VERY WARM
AND DRY ALL NIGHT. THE UPPER LOW OFF THE COAST WILL CONTINUE TO SPIN
SOME HIGH CLOUDS IN OUR DIRECTION. MODELS HAVE BEEN CONSISTENT FOR A
COUPLE DAYS IN TAKING THE LOW EVENTUALLY THROUGH BAJA WED AND THU.
THE IMPACT ON US WILL ONLY BE TO BRING BACK WEAK ONSHORE FLOW BY
LATE THU. THESE CUTOFF LOWS TRAVELING UNDER BROAD AMPLIFIED RIDGES
ARE VERY CAPRICIOUS. IF THE LOW TRACKED THROUGH SOCAL THERE WOULD BE
SOME CHANCE OF RAIN...BUT FOR NOW IT LOOKS VERY DRY.

&&

.AVIATION...
THE LOW LEVEL INVERSION AND SHALLOW MARINE LAYER HAS BROKEN UP AND
LOW VIS AND FOG AT THE COAST HAS BEGUN TO CLEAR AND BACK OFF THE
COAST. OTHER THAN THAT VFR CONDITIONS WILL PREVAIL WITH THE OFFSHORE
WIND PATTERN FOR THE NEXT FEW DAYS. A PLUME OF SMOKE WILL REDUCE VIS
NORTH OF KSNA. EXPECT AREAS OF TURBULENCE WITH LOCALLY STRONG
UPDRAFTS AND DOWNDRAFTS WEST AND SOUTH OF MTNS. LOW LEVEL WIND SHEAR
IS A GOOD BET NEAR THE COAST.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...

HIGH RIP CURRENT RISK THROUGH WEDNESDAY AFTERNOON
FOR ORANGE COUNTY COASTAL AREAS...SAN DIEGO COUNTY COASTAL AREAS.

RED FLAG WARNING UNTIL 4 PM PST WEDNESDAY
FOR MOUTANIS...VALLEYS...AND ORANGE COUNTY.

WIND ADVISORY UNTIL 2 PM PST THIS AFTERNOON
FOR THE MOUNTAINS AND INLAND EMPIRE.

&&

PUBLIC...MM
AVIATION/MARINE...BALFOUR
Hazardous weather outlook, Feb 6, 8:00 AM PST, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
800 AM PST MON FEB 6 2006

CAZ042-043-048-050-055-056-057-058-060-061-062-071200-
ORANGE COUNTY COASTAL AREAS-
SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
800 AM PST MON FEB 6 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR
ALL OF EXTREME SOUTHWESTERN CALIFORNIA.

HIGH PRESSURE OVER THE INTERIOR WEST WILL BRING WARM...DRY OFFSHORE
FLOW WITH LOCAL GUSTY NORTHEAST WINDS TO THE MOUNTAINS AND VALLEYS
THROUGH WEDNESDAY. THE WINDS WILL NOT SURFACE UNTIL LATER THIS
MORNING...SO DENSE FOG WILL CONTINUE IN THE COASTAL AREAS.

.DAY ONE... TODAY THROUGH TONIGHT.

HIGH RIP CURRENT RISK THROUGH WEDNESDAY
FOR COASTAL ZONES.

WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST
FOR MOUNTAINS AND VALLEYS.

RED FLAG WARNING REMAINS IN EFFECT
FOR MOUNTAINS...VALLEYS...AND ORANGE COUNTY.

.DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY.
RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM PST WEDNESDAY
FOR MOUNTAINS...VALLEYS...AND ORANGE COUNTY.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA...
HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MACKECHNIE/MM

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 11:19 PM PSTDense Fog AdvisorySGXSan Diego9 hr

Nearby

Wind Advisories in California, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.